# SDR SWAA2022040684291

- Difficulty date: March 15, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 53,344 hours, 31,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D; STRINGER 19L FWD CARGO COMPARTMENT 2022-129817 / [01] REPLACED GUSSET LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 REV. -; SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED GUSSET LOCATED BS 500D STRINGER 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 143A7902 REV. -; SEE INDIVIDUAL SIGNOFF BELOW.RII ACCOMPLISHED
